RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1947, Volume 2, Issue 2(18)  


On the expression of Abelian integrals by means of elementary functions
N. G. Chebotarev
3
Series of lectures on topology
Topological duality theorems
L. S. Pontryagin
21
The general topological theorem of duality for closed sets
L. S. Pontryagin
45
Regular cycles of compact metric spaces
N. E. Steenrod
56
Calculating-analytical machines and some of their applications to mathematical problems
I. Ya. Akushskii
79
Aleksandr Antipovich Kulakov (1898–1946) (obituary)
185

Meetings of the Moscow Mathematical Society
188

Problems and Notes
Task 2
L. A. Lyusternik
199
Task 1
A. P. Natanson
199
Solution of a geometrical problem of L. Lyusternik
I. M. Kamenetskii
199

Mathematical Events in the USSR
Kazan Physical-Mathematical Society
203
Research in the Mathematical Institute of the Academy of Sciences of the USSR in 1946 (in Moscow and Leningrad)
208
Mathematical life in Tashkent
N. N. Nazarov
217
In the Commission on History of Mathematical and Physical Sciences
M. I. Radovskii
219

A theses
Investigations on the theory of finite extensions
I. R. Shafarevich
223
On Cauchy's problem for linear partial differential equations in the domain of infinitely differentiable functions
G. S. Salekhov
226
The list of theses on mathematics, defended in the Mechanics and Mathematics Department of Moscow State University in 1946
229

Mathematical Events in the abroad
New American tabulating machinery
M. L. Bykhovskii
231

Reviews and Bibliography
N. I. Muskhelishvili, Singular integral equations (review)
S. G. Mikhlin
235
The methodical journal in mathematics “Mathematics in School”, nos. 1, 2, 3, 1946
B. A. Kademskii
237
Bulletin of the Moscow University
239
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019